Publication
Title
A note on semilinear abstract functional differential and integrodifferential equations with infinite delay
Author
Language
English
Source (journal)
Applied mathematics letters
Publication
2004
ISSN
0893-9659
Volume/pages
17:4(2004), p. 473-477
ISI
000220708800017
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.09.2017
To cite this reference